F Nous contacter


0

Multi angle The degenerate special Lagrangian equation

Auteurs : Solomon, Jake (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : The degenerate special Lagrangian equation governs geodesics in the space of positive Lagrangians. Existence of such geodesics has implications for uniqueness and existence of special Lagrangians. It also yields lower bounds on the cardinality of Lagrangian intersec- tions related to the strong Arnold conjecture. An overview of what is known about the existence problem will be given. The talk is based on joint work with A. Yuval and with Y. Rubinstein.

    Codes MSC :
    53C22 - Geodesics [See also 58E10]
    53D12 - Lagrangian submanifolds - Maslov index

      Informations sur la Vidéo

      Réalisateur : Hennenfent, Guillaume
      Langue : Anglais
      Date de publication : 17/06/15
      Date de captation : 03/06/15
      Collection : Research talks
      Format : quicktime ; audio/x-aac
      Durée : 01:06:11
      Domaine : Geometry
      Audience : Chercheurs ; Doctorants , Post - Doctorants
      Download : http://videos.cirm-math.fr/2015-06-03_Solomon.mp4

    Informations sur la rencontre

    Nom du congrès : Jean-Morlet Chair: Moduli spaces in symplectic topology and in Gauge theory / Chaire Jean-Morlet : Espaces de modules en topologie symplectique et en théorie de Jauge
    Organisteurs Congrès : Hofer, Helmut ; Itenberg, Ilia ; Lalonde, François ; McDuff, Dusa ; Ono, Kaoru ; Polterovich, Leonid ; Teleman, Andrei
    Dates : 01/06/2015 - 05/06/15
    Année de la rencontre : 2015
    URL Congrès : http://lalondeteleman.weebly.com/main-co...

    Citation Data

    DOI : 10.24350/CIRM.V.18771003
    Cite this video as: Solomon, Jake (2015). The degenerate special Lagrangian equation.CIRM .Audiovisual resource. doi:10.24350/CIRM.V.18771003
    URI : http://dx.doi.org/10.24350/CIRM.V.18771003


    Bibliographie

    1. [1] Rubinstein, Y.A., & Solomon, J.P. (2015). The degenerate special Lagrangian equation. <arXiv:1506.08077> - http://arxiv.org/abs/1506.08077

    2. [2] Solomon, J.P., & Yuval, A.M. (2015). Geodesics of positive Lagrangians in Milnor fibers. <arXiv:1501.00972> - http://arxiv.org/abs/1501.00972

    3. [3] Solomon, J.P. (2014). Curvature of the space of positive Lagrangians. Geometric and Functional Analysis, 24(2), 670-689 - http://dx.doi.org/10.1007/s00039-014-0267-6

    4. [4] Solomon, J.P. (2013). The Calabi homomorphism, Lagrangian paths and special Lagrangians. Mathematische Annalen, 357(4), 1389-1424 - http://dx.doi.org/10.1007/s00208-013-0946-x

Z